# SDR HALA2009011500018

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 67,418 hours, 30,928 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Elux
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "WARNING ELUX" EICAS MSG. PERFORMED FIM 31-51-00AND RESET ELUX POWER SUPPLY B.  MSG CLEARED.  OPS CK GOOD
